Reply To: Menstrual Cycle during detoxing

Home The Candida Forum Candida Questions Menstrual Cycle during detoxing Reply To: Menstrual Cycle during detoxing

#75346

BellusStella
Member
Topics: 5
Replies: 11

Hi,

So I’m on day 4 “officially” without sugar and a few extra days without dairy and peanut butter (those were my biggest downfall). I say officially cause technically I started last Thursday but had cereal without thinking on Sunday. Oops!
Basically ever since I started last Thursday, I’ve been spotting everyday, even though my last period ended 2 weeks ago. And I just went to bathroom and it seems that I may be restarting my periods now. Other symptoms that I’ve notice are the fact that my breast get very sensitive when I get cold, that’s very uncomfortable.

Now, I’m not sure if I can/should entirely associate these symptoms with the diet/die-off cause about 1 1/2 ago, I also took a different hormonal med for the first time ever and I’ve read that spotting can be one of the side effects.

I was just wondering if it was the medication or diet causing these symptoms so I came over here. Glad to see I’m not the only one affected this way.